Ask a doctor

Can Radiesse Cause Allergy to my Face?

I had Radiesse filler to in my face about a year ago with a very professional specialists, but after some months all my face become red with very small spots like acnes , for several months. Now I am in antibiotic, and Differin which made it much better. My dermatologist believes that I might caused by Radiesse . Please help me . Thanks

Doctor Answers (4)

Unlikely Radiesse Reaction

+1

I agree, an immediate reaction would be more likely if it were an allergic response. After one it is likely due to other factors, acne, chemical dermatitis. It sounds like your dermatologist is treating it successfully. Otherwise seek another opinion.


Tampa Facial Plastic Surgeon
5.0 out of 5 stars 35 reviews

Can Radiesse Cause Allergy to my Face?

+1

Because it's been months later after having your injectables, it's likely unrelated. If it were an allergic reaction, this would have occurred immediately.

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

Radiesse Injections

+1

It would be very unlikely to develop an allergic reaction to a filler several months after the injection. Radiesse is made of of calcium particles which generally do not cause an allergic reaction in most individuals. My guess would be that they are unrelated. 

Jamil Asaria, MD
Toronto Facial Plastic Surgeon
5.0 out of 5 stars 40 reviews

You might also like...

Can Radiesse cause an allergy

+1

From your description, it sounds like you have acne. It is highly unlikely that spots all over your face months after your Radiesse injections would be caused by the Radiesse. The typical side effects associated with Radiesse injections include bruising, redness, swelling and pain. These occur in as high as 90% of patients and usually resolve within one week.

Mitchell Schwartz, MD
South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.